# SDR AALA202512102374

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 36,109 hours, 14,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR 843 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
